It is currently Mon Aug 21, 2017 12:27 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Mar 27, 2011 5:42 pm 
Offline
New Poster
New Poster
User avatar

Joined: Fri Mar 25, 2011 2:29 pm
Posts: 3
Location: Oklahoma
Ok so I have been on 32mg a day for almost 2.5 years (Yes, I know that is too much and a waste of medication), so I decided to taper. I am not ready to quit, but I went from 32mg to 8mg and it is 3 days out and I have had NO WITHDRAWAL WHATSOEVER! I know the half life issue and all, but I should be feeling SOMETHING by now... or should I? That is the question. Should I...?

_________________
A company that used to make CLEANING PRODUCTS creates a new patent for an ALREADY existing product and now makes BILLIONS? You have made your money, now do the right thing... "Do no harm..."


Top
 Profile  
 
 Post subject:
PostPosted: Mon Mar 28, 2011 12:42 am 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Mon Mar 21, 2011 3:58 pm
Posts: 342
Hi OrangeTaper, glad to have someone else with me here going on down!

Who knows? If I'm finding out anything to be true about Subs, its that we all are affected differently during our taper. I have gone from 24 to 10 since Mar 1 and have experienced little w/d symptoms. Some stomach cramping, a few days of being "weepy" and a reduced appetite are about it for me.

As I've read over and over, most people do extremely well going from high doses to about 4 mgs. I've read that after 4 mgs, it gets "iffy". Since I'm not there yet, I can't comment but I'm of the opinion that our outlook and attitude has a whole lot to do with it. I'm so excited about getting off of these after 3 1/2 years, that I'm not going to let some w/d symptoms get the best of me :) But, so far, so good and I hope you continue to have a most pleasant taper experience!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group